# SDR SWAA2016092608107

- Difficulty date: September 13, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 202409
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY EXIT LIGHT ASSY BROKEN.  R & R LIGHT ASSY IAW SRM.
